# SDR QXEA0101481

- Difficulty date: August 28, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- Aircraft time: 39,622 hours, 48,773 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fastener
- Condition: Damaged
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PDX - SUSPECTED FUEL LEAK FROM TWO HI-LOKS BY COLLECTOR TANK.  REMOVED AND REPLACED TWO HI-LOKS AND REPAIRED IAW F28 SRM 51-30-02.
